Alert archive / Texas / Tornado Warnings in 2016
Tornado Warning 17, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 28, 2016, 7:34 PM CDT for Kimble County, Mason County, Texas. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2016, 7:34 PM CDT (00:34 UTC)
- Expired
- May 28, 2016, 8:15 PM CDT
- In force
- 41 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Kimble County, TX, Mason County, TX
The radar
The San Angelo radar (KSJT), 143 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 7:40 PM CDT | TORNADO | 10 Ene Segovia, TX | STORM CHASERS RECORDED VIDEO OF A CONE TORNADO APPROXIMATELY 15 MILES EAST OF JUNCTION. TORNADO WAS ON THE GROUND FOR APPROXIMATELY 10 MINUTES. |
| May 28, 8:07 PM CDT | HAIL 1.75 | 17 E Segovia, TX | HAIL WAS ONGOING |
| May 28, 8:13 PM CDT | HAIL 2 | 19 E Segovia, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 3:59 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2551 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.4
The text
As transmitted.
424
WFUS54 KSJT 290034
TORSJT
TXC267-319-290115-
/O.NEW.KSJT.TO.W.0017.160529T0034Z-160529T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
734 PM CDT SAT MAY 28 2016
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN MASON COUNTY IN WEST CENTRAL TEXAS...
SOUTHEASTERN KIMBLE COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 734 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 9 MILES NORTHEAST OF SEGOVIA...OR 14 MILES EAST
OF JUNCTION...MOVING EAST SOUTHEAST AT 20 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN MASON AND SOUTHEASTERN KIMBLE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3043 9966 3057 9957 3051 9927 3050 9930
3029 9930 3029 9949
TIME...MOT...LOC 0034Z 291DEG 19KT 3048 9954
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
JOHNSON1 follow-up statement
795
WWUS54 KSJT 290053
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
753 PM CDT SAT MAY 28 2016
TXC267-319-290115-
/O.CON.KSJT.TO.W.0017.000000T0000Z-160529T0115Z/
MASON TX-KIMBLE TX-
753 PM CDT SAT MAY 28 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN MASON AND SOUTHEASTERN KIMBLE COUNTIES...
AT 752 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES EAST OF SEGOVIA...OR 17 MILES EAST OF
JUNCTION... MOVING SOUTHEAST AT 10 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE
IS LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN MASON AND SOUTHEASTERN KIMBLE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3043 9966 3057 9957 3051 9927 3050 9930
3029 9930 3029 9949
TIME...MOT...LOC 0052Z 293DEG 10KT 3046 9948
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
JOHNSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 28, 5:56 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 28, 5:56 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service SAN ANGELO TX 556 PM CDT SAT MAY 28 2016 .AVIATION... /00Z TAFS/ Isolated thunderstorms have developed across parts of West Central Texas early this evening. Confidence remains low that any of these storms will affect the TAF sites, so VCTS groups were continued at this time. Brief heavy rainfall, hail and strong gusty winds will be possible with the stronger storms. Stratus will return to all sites Sunday morning, resulting in MVFR ceilings. VFR ceilings will return to all sites by late morning/early afternoon Sunday. Expect generally southeast winds of 5 to 10 knots through the period. && .PREV DISCUSSION... /issued 317 PM CDT SAT MAY 28 2016/ SHORT TERM... (Tonight and Sunday) A weak quasi-stationary front has settled over the extreme northwest reaches of the CWA, situated roughly from just north of Midland, to Big Spring, to Haskell, to Wichita Falls. A dryline extends southwest from this boundary from near Sweetwater to Fort Stockton. In the warm sector, dewpoints remain in the mid/upper 60s with surface temps in the mid 80s to near 90 degrees. Fairly steep lapse rates were observed in the 12z regional raobs, and are supported by the latest RAP guidance. Meso-analysis indicates MLCAPE values exceeding 2000 J/kg across the CWA with effective bulk shear values on the order of 30-35 kts. This is sufficient for organized convection capable of large hail and damaging winds this afternoon, but as shear increases toward evening, we'll see the severe threat increase. There does remain some convective inhibition, but a look out the window reveals vertically developing Cu to the east of San Angelo. Thunderstorms will be scattered this afternoon, but are expected to become more widespread this evening as the low-level jet kicks in and helps to congeal this activity into a larger cluster. The severe threat will wane by 03z, with convection gradually decreasing after midnight. Low clouds will be possible overnight, but widespread convection may disrupt the formation of said cloud cover. Regardless, we should still experience a low ceiling during the morning hours as a strato-cu deck develops beneath the cap. By midday, skies will become partly cloudy with afternoon showers and thunderstorms possible once again. The greatest chance for seeing precipitation during the daytime period will be over the western 1/3 of the CWA, closer to the dryline. Temperatures will be at or just below seasonal norms, ranging from the mid/upper 60s overnight to the mid 80s on Sunday afternoon. Johnson LONG TERM... (Sunday night Through Saturday) ..Rain chances will continue through a large part of the extended forecast... Sunday night, an upper level low across southern California will slowly move toward Arizona, with West Central Texas in southwest flow aloft. Showers and thunderstorms are expected to develop across West Texas along a dryline during the late afternoon/evening, then possibly spread across parts of the area overnight. A few strong to severe storms will be possible, with large hail, damaging winds and a possible tornado, being the main threats. The aforementioned upper level low will continue to slowly move west through the middle of next week, approaching West Central Texas late Wednesday into Thursday. Ahead of this feature, intermittent disturbances will move across the region, with rain chances continuing through at least the first half of the week. The exact timing of these upper level disturbances is hard to pinpoint, although the best rain chances will likely be diurnally driven, from the late afternoon into the evening hours. The best rain chances at this time look to be late Tuesday into Wednesday as the upper level low approaches and better upper level lift overspreads the region. In addition, a cold front will move through the area, which may serve as a focus for shower and thunderstorm development. A few strong to severe thunderstorms will be possible during this time frame, but these details will become more clear the closer we get to the early part of next week. Rainfall totals through the middle of next week will average 1 to 3 inches for most locations, with isolated higher amounts over 4 inches possible. Generally below normal temperatures are expected Monday through Wednesday, due to extensive cloud cover and possible precipitation. Highs will mainly be in the 80s with overnight lows in the 60s. The aforementioned cold front will result in much cooler temperatures on Thursday, with highs mainly in the 70s and overnight lows dipping into the mid to upper 50s. Daniels && .PRELIMINARY POINT TEMPS/POPS... Abilene 67 83 66 86 / 50 40 50 40 San Angelo 67 86 68 86 / 50 30 40 40 Junction 72 86 69 85 / 50 30 40 40 && .SJT Watches/Warnings/Advisories... None. && Daniels
Hazardous weather outlook, May 28, 2:45 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 245 PM CDT SAT MAY 28 2016 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-291100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 245 PM CDT SAT MAY 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF WEST CENTRAL TEXAS. THE GREATEST THREAT WILL BE FOUND SOUTH OF INTERSTATE 20. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS WEST CENTRAL TEXAS SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. A FEW STORMS MAY BECOME SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY HAZARDS WILL BE LARGE HAIL DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. JOHNSON
In the hours before
Local storm report, May 28, 6:58 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
658 PM CDT SAT MAY 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 3 S LONDON 30.63N 99.58W
05/28/2016 E1.75 INCH KIMBLE TX BROADCAST MEDIA
&&
EVENT NUMBER SJT1600230
JOHNSONSpecial weather statement, May 28, 7:08 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 708 PM CDT SAT MAY 28 2016 TXZ072-077-290100- TOM GREEN TX-SCHLEICHER TX- 708 PM CDT SAT MAY 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCHLEICHER AND SOUTHEASTERN TOM GREEN COUNTIES UNTIL 800 PM CDT... AT 708 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST OF CHRISTOVAL...MOVING NORTH AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN SCHLEICHER AND SOUTHEASTERN TOM GREEN COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL TEXAS. LAT...LON 3099 10029 3101 10042 3136 10032 3119 10011 TIME...MOT...LOC 0008Z 196DEG 12KT 3106 10033
Special weather statement, May 28, 7:15 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
715 PM CDT SAT MAY 28 2016
TXZ154-290045-
MCCULLOCH TX-
715 PM CDT SAT MAY 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCULLOCH COUNTY
UNTIL 745 PM CDT...
AT 715 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MELVIN...OR 12
MILES WEST OF BRADY...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BRADY LAKE AROUND 730 PM CDT.
PEAR VALLEY AND LOHN AROUND 745 PM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3106 9949 3114 9960 3120 9960 3139 9958
3128 9922
TIME...MOT...LOC 0015Z 215DEG 17KT 3116 9955
JOHNSONSpecial weather statement, May 28, 7:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 716 PM CDT SAT MAY 28 2016 TXZ114-128-290100- CALLAHAN TX-SHACKELFORD TX- 716 PM CDT SAT MAY 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALLAHAN AND SOUTHEASTERN SHACKELFORD COUNTIES UNTIL 800 PM CDT... AT 715 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF BAIRD...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MORAN AROUND 755 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MCCARTY LAKE AND US- 283 NEAR THE CALLAHAN-SHACKELFORD COUNTY LINE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL TEXAS. LAT...LON 3239 9935 3247 9953 3271 9934 3253 9910 TIME...MOT...LOC 0015Z 208DEG 13KT 3245 9933
Special weather statement, May 28, 7:18 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 718 PM CDT SAT MAY 28 2016 TXZ049-113-290045- JONES TX-FISHER TX- 718 PM CDT SAT MAY 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FISHER AND NORTHWESTERN JONES COUNTIES UNTIL 745 PM CDT... AT 717 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF HAMLIN... MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HAMLIN AROUND 740 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HITSON. LAT...LON 3281 10007 3284 10030 3296 10027 3296 10000 TIME...MOT...LOC 0017Z 208DEG 13KT 3287 10023
Local storm report, May 28, 7:23 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
723 PM CDT SAT MAY 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 7 SSW LONDON 30.58N 99.61W
05/28/2016 E1.00 INCH KIMBLE TX COCORAHS
HAIL WAS ONGOING
&&
EVENT NUMBER SJT1600231
JOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:08 PM CDT | Special Weather Statement | SJT | Tom Green | 52 min |
| May 28, 7:08 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason, Menard | 52 min |
| May 28, 7:10 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason, Menard | 50 min |
| May 28, 7:15 PM CDT | Special Weather Statement | SJT | McCulloch | 30 min |
| May 28, 7:16 PM CDT | Special Weather Statement | SJT | Shackelford | 44 min |
| May 28, 7:18 PM CDT | Special Weather Statement | SJT | Fisher | 27 min |
| May 28, 7:28 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 62 min |
| May 28, 7:49 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 56 min |
| May 28, 7:52 PM CDT | Special Weather Statement | SJT | Taylor | 38 min |
| May 28, 8:01 PM CDT | Special Weather Statement | SJT | Concho | 59 min |
| May 28, 8:10 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 50 min |
| May 28, 8:12 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 48 min |
| May 28, 8:13 PM CDT | Special Weather Statement | SJT | Menard | 32 min |
| May 28, 8:31 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 39 min |
| May 28, 8:35 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 40 min |
| May 28, 8:45 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 60 min |
| May 28, 8:47 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 38 min |
| May 28, 8:47 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard | 43 min |
| May 28, 9:00 PM CDT | Special Weather Statement | SJT | Taylor | 30 min |
| May 28, 9:15 PM CDT | Special Weather Statement | SJT | Runnels | 30 min |
| May 28, 9:39 PM CDT | Special Weather Statement | SJT | Runnels | 66 min |
| May 28, 9:48 PM CDT | Special Weather Statement | SJT | Jones | 42 min |
| May 28, 10:30 PM CDT | Special Weather Statement | SJT | Fisher | 30 min |
| May 28, 10:48 PM CDT | Special Weather Statement | SJT | Haskell | 27 min |
| May 28, 11:02 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 73 min |
| May 28, 11:27 PM CDT | Special Weather Statement | SJT | Fisher | 63 min |
| May 29, 12:09 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 66 min |
| May 29, 12:41 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 64 min |
| May 29, 12:51 AM CDT | Special Weather Statement | SJT | Throckmorton | 54 min |
| May 29, 1:28 AM CDT | Areal Flood Advisory | SJT | Throckmorton | 2 hr |
| May 29, 1:47 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 43 min |
| May 29, 3:10 PM CDT | Flash Flood Watch | SJT | Kimble, Mason, Menard, Sutton | 19 hr |
| May 29, 5:51 PM CDT | Special Weather Statement | SJT | Haskell | 39 min |
Nearby
Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.